Filters : "IEEE Communications Letters" Limpar

Filters



Refine with date range


  • Source: IEEE Communications Letters. Unidade: ICMC

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), INFERÊNCIA BAYESIANA, ANÁLISE DE SOBREVIVÊNCIA, VEROSSIMILHANÇA

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz e LOUZADA, Francisco. Bayesian reference analysis for the generalized gamma distribution. IEEE Communications Letters, v. 22, n. 9, p. Se 2018, 2018Tradução . . Disponível em: https://doi.org/10.1109/LCOMM.2018.2848232. Acesso em: 11 ago. 2022.
    • APA

      Ramos, P. L., & Louzada, F. (2018). Bayesian reference analysis for the generalized gamma distribution. IEEE Communications Letters, 22( 9), Se 2018. doi:10.1109/LCOMM.2018.2848232
    • NLM

      Ramos PL, Louzada F. Bayesian reference analysis for the generalized gamma distribution [Internet]. IEEE Communications Letters. 2018 ; 22( 9): Se 2018.[citado 2022 ago. 11 ] Available from: https://doi.org/10.1109/LCOMM.2018.2848232
    • Vancouver

      Ramos PL, Louzada F. Bayesian reference analysis for the generalized gamma distribution [Internet]. IEEE Communications Letters. 2018 ; 22( 9): Se 2018.[citado 2022 ago. 11 ] Available from: https://doi.org/10.1109/LCOMM.2018.2848232
  • Source: IEEE Communications Letters. Unidade: EP

    Subjects: SISTEMAS DISCRETOS, CAOS (SISTEMAS DINÂMICOS)

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EISENCRAFT, Marcio e MONTEIRO, Luiz Henrique Alves e SORIANO, Diogo C. White Gaussian Chaos. IEEE Communications Letters, v. 21, n. 8, p. 1719-1722, 2017Tradução . . Disponível em: https://doi.org/10.1109/lcomm.2017.2700267. Acesso em: 11 ago. 2022.
    • APA

      Eisencraft, M., Monteiro, L. H. A., & Soriano, D. C. (2017). White Gaussian Chaos. IEEE Communications Letters, 21( 8), 1719-1722. doi:10.1109/lcomm.2017.2700267
    • NLM

      Eisencraft M, Monteiro LHA, Soriano DC. White Gaussian Chaos [Internet]. IEEE Communications Letters. 2017 ; 21( 8): 1719-1722.[citado 2022 ago. 11 ] Available from: https://doi.org/10.1109/lcomm.2017.2700267
    • Vancouver

      Eisencraft M, Monteiro LHA, Soriano DC. White Gaussian Chaos [Internet]. IEEE Communications Letters. 2017 ; 21( 8): 1719-1722.[citado 2022 ago. 11 ] Available from: https://doi.org/10.1109/lcomm.2017.2700267
  • Source: IEEE Communications Letters. Unidade: ICMC

    Subjects: ESTATÍSTICA APLICADA, INFERÊNCIA BAYESIANA, INFERÊNCIA ESTATÍSTICA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz e LOUZADA, Francisco e RAMOS, Eduardo. An efficient, closed-form MAP estimator for Nakagami-m Fading parameter. IEEE Communications Letters, v. No 2016, n. 11, p. 2328-2331, 2016Tradução . . Disponível em: http://dx.doi.org/10.1109/LCOMM.2016.2603530. Acesso em: 11 ago. 2022.
    • APA

      Ramos, P. L., Louzada, F., & Ramos, E. (2016). An efficient, closed-form MAP estimator for Nakagami-m Fading parameter. IEEE Communications Letters, No 2016( 11), 2328-2331. doi:10.1109/LCOMM.2016.2603530
    • NLM

      Ramos PL, Louzada F, Ramos E. An efficient, closed-form MAP estimator for Nakagami-m Fading parameter [Internet]. IEEE Communications Letters. 2016 ; No 2016( 11): 2328-2331.[citado 2022 ago. 11 ] Available from: http://dx.doi.org/10.1109/LCOMM.2016.2603530
    • Vancouver

      Ramos PL, Louzada F, Ramos E. An efficient, closed-form MAP estimator for Nakagami-m Fading parameter [Internet]. IEEE Communications Letters. 2016 ; No 2016( 11): 2328-2331.[citado 2022 ago. 11 ] Available from: http://dx.doi.org/10.1109/LCOMM.2016.2603530
  • Source: IEEE Communications Letters. Unidade: EESC

    Subject: COMUNICAÇÃO ÓPTICA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RADDO, Thiago Roberto et al. A new approach for evaluating the BER of a multirate, multiclass OFFH-CDMA system. IEEE Communications Letters, v. 16, n. 2, p. 259-261, 2012Tradução . . Disponível em: http://dx.doi.org/10.1109/LCOMM.2011.121311.111691. Acesso em: 11 ago. 2022.
    • APA

      Raddo, T. R., Sanches, A. L., Reis Junior, J. V. dos, & Borges, B. -H. V. (2012). A new approach for evaluating the BER of a multirate, multiclass OFFH-CDMA system. IEEE Communications Letters, 16( 2), 259-261. doi:10.1109/LCOMM.2011.121311.111691
    • NLM

      Raddo TR, Sanches AL, Reis Junior JV dos, Borges B-HV. A new approach for evaluating the BER of a multirate, multiclass OFFH-CDMA system [Internet]. IEEE Communications Letters. 2012 ; 16( 2): 259-261.[citado 2022 ago. 11 ] Available from: http://dx.doi.org/10.1109/LCOMM.2011.121311.111691
    • Vancouver

      Raddo TR, Sanches AL, Reis Junior JV dos, Borges B-HV. A new approach for evaluating the BER of a multirate, multiclass OFFH-CDMA system [Internet]. IEEE Communications Letters. 2012 ; 16( 2): 259-261.[citado 2022 ago. 11 ] Available from: http://dx.doi.org/10.1109/LCOMM.2011.121311.111691
  • Source: IEEE Communications Letters. Unidade: EP

    Subject: SINCRONIZAÇÃO

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EISENCRAFT, Marcio e FANGANIELLO, R.D. e MONTEIRO, Luiz Henrique Alves. Chaotic Synchronization in Discrete-Time Systems Connected by Bandlimited Channels. IEEE Communications Letters, v. 15, n. ju2011, p. 671-673, 2011Tradução . . Disponível em: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=5743054. Acesso em: 11 ago. 2022.
    • APA

      Eisencraft, M., Fanganiello, R. D., & Monteiro, L. H. A. (2011). Chaotic Synchronization in Discrete-Time Systems Connected by Bandlimited Channels. IEEE Communications Letters, 15( ju2011), 671-673. doi:10.1109/lcomm.2011.040111.102309
    • NLM

      Eisencraft M, Fanganiello RD, Monteiro LHA. Chaotic Synchronization in Discrete-Time Systems Connected by Bandlimited Channels [Internet]. IEEE Communications Letters. 2011 ;15( ju2011): 671-673.[citado 2022 ago. 11 ] Available from: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=5743054
    • Vancouver

      Eisencraft M, Fanganiello RD, Monteiro LHA. Chaotic Synchronization in Discrete-Time Systems Connected by Bandlimited Channels [Internet]. IEEE Communications Letters. 2011 ;15( ju2011): 671-673.[citado 2022 ago. 11 ] Available from: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=5743054
  • Source: IEEE Communications Letters. Unidade: EESC

    Subjects: ENGENHARIA DE TRÁFEGO, COMUNICAÇÃO ÓPTICA, ALOCAÇÃO DE RECURSOS, MONITORAMENTO

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALMEIDA NETO, Helvécio Moreira de e QUEIROZ, Eduardo Martinelli Galvão de e CÉSAR, Amílcar Careli. Connection admission control for a WDM optical network based on traffic monitoring and bandwidth release. IEEE Communications Letters, v. 14, n. 7, p. 673-675, 2010Tradução . . Disponível em: http://ieeexplore.ieee.org/stamp/stamp.do?tp=&arnumber=5545627&tag=1. Acesso em: 11 ago. 2022.
    • APA

      Almeida Neto, H. M. de, Queiroz, E. M. G. de, & César, A. C. (2010). Connection admission control for a WDM optical network based on traffic monitoring and bandwidth release. IEEE Communications Letters, 14( 7), 673-675. Recuperado de http://ieeexplore.ieee.org/stamp/stamp.do?tp=&arnumber=5545627&tag=1
    • NLM

      Almeida Neto HM de, Queiroz EMG de, César AC. Connection admission control for a WDM optical network based on traffic monitoring and bandwidth release [Internet]. IEEE Communications Letters. 2010 ; 14( 7): 673-675.[citado 2022 ago. 11 ] Available from: http://ieeexplore.ieee.org/stamp/stamp.do?tp=&arnumber=5545627&tag=1
    • Vancouver

      Almeida Neto HM de, Queiroz EMG de, César AC. Connection admission control for a WDM optical network based on traffic monitoring and bandwidth release [Internet]. IEEE Communications Letters. 2010 ; 14( 7): 673-675.[citado 2022 ago. 11 ] Available from: http://ieeexplore.ieee.org/stamp/stamp.do?tp=&arnumber=5545627&tag=1
  • Source: IEEE Communications Letters. Unidade: EP

    Subject: TELECOMUNICAÇÕES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RUNGE, Cristhof Johann Roosen e PIQUEIRA, José Roberto Castilho. A geometric approach for turbo decoding of reed-solomon codes in QAM modulation schemes. IEEE Communications Letters, v. 13, n. 5, p. 333-335, 2009Tradução . . Acesso em: 11 ago. 2022.
    • APA

      Runge, C. J. R., & Piqueira, J. R. C. (2009). A geometric approach for turbo decoding of reed-solomon codes in QAM modulation schemes. IEEE Communications Letters, 13( 5), 333-335. doi:10.1109/lcomm.2009.090100
    • NLM

      Runge CJR, Piqueira JRC. A geometric approach for turbo decoding of reed-solomon codes in QAM modulation schemes. IEEE Communications Letters. 2009 ; 13( 5): 333-335.[citado 2022 ago. 11 ]
    • Vancouver

      Runge CJR, Piqueira JRC. A geometric approach for turbo decoding of reed-solomon codes in QAM modulation schemes. IEEE Communications Letters. 2009 ; 13( 5): 333-335.[citado 2022 ago. 11 ]
  • Source: IEEE Communications Letters. Unidade: EP

    Subject: TELECOMUNICAÇÕES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PIQUEIRA, José Roberto Castilho e CASTILLO VARGAS, Santos Andrés e MONTEIRO, Luiz Henrique Alves. Two-way master-slave double-chain networks: limitations imposed by linear master drift for second order PLLs as slave nodes. IEEE Communications Letters, v. 9, n. 9, p. 829-831, 2005Tradução . . Acesso em: 11 ago. 2022.
    • APA

      Piqueira, J. R. C., Castillo Vargas, S. A., & Monteiro, L. H. A. (2005). Two-way master-slave double-chain networks: limitations imposed by linear master drift for second order PLLs as slave nodes. IEEE Communications Letters, 9( 9), 829-831. doi:10.1109/lcomm.2005.1506717
    • NLM

      Piqueira JRC, Castillo Vargas SA, Monteiro LHA. Two-way master-slave double-chain networks: limitations imposed by linear master drift for second order PLLs as slave nodes. IEEE Communications Letters. 2005 ; 9( 9): 829-831.[citado 2022 ago. 11 ]
    • Vancouver

      Piqueira JRC, Castillo Vargas SA, Monteiro LHA. Two-way master-slave double-chain networks: limitations imposed by linear master drift for second order PLLs as slave nodes. IEEE Communications Letters. 2005 ; 9( 9): 829-831.[citado 2022 ago. 11 ]
  • Source: IEEE Communications Letters. Unidade: EP

    Subject: REDE DE TELECOMUNICAÇÕES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MONTEIRO, Luiz Henrique Alves e SANTOS, Rodrigo Vieira dos e PIQUEIRA, José Roberto Castilho. Estimating the critical number of slave nodes in a single-chain PLL network. IEEE Communications Letters, v. 7, n. 9, p. 449-450, 2003Tradução . . Acesso em: 11 ago. 2022.
    • APA

      Monteiro, L. H. A., Santos, R. V. dos, & Piqueira, J. R. C. (2003). Estimating the critical number of slave nodes in a single-chain PLL network. IEEE Communications Letters, 7( 9), 449-450. doi:10.1109/lcomm.2003.817322
    • NLM

      Monteiro LHA, Santos RV dos, Piqueira JRC. Estimating the critical number of slave nodes in a single-chain PLL network. IEEE Communications Letters. 2003 ; 7( 9): 449-450.[citado 2022 ago. 11 ]
    • Vancouver

      Monteiro LHA, Santos RV dos, Piqueira JRC. Estimating the critical number of slave nodes in a single-chain PLL network. IEEE Communications Letters. 2003 ; 7( 9): 449-450.[citado 2022 ago. 11 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022